MathSciNet Relay Station
MathSciNet bibliographic data
MR418291 (54 #6332) 60K35
Liggett, Thomas M. Coupling the simple exclusion process. Ann. Probability 4 (1976), no. 3, 339–356.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement